# SDR AALA201901229039

- Difficulty date: January 6, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 25,410 hours, 18,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 19065282001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CABIN FLOOR SUPPORT,  FRAME 84,  +Y330.  REPLACED THE FLOOR SUPPORT IAW SRM 51-75-16, 51-10-03, 51-41-02, AND 51-43-02.
